Statistical models with uncertain error parameters. / Cowan, Glen.

In: European Physical Journal C, Vol. 79, 133, 02.2019, p. 1-17.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Article number133
Pages (from-to)1-17
Number of pages17
JournalEuropean Physical Journal C
Volume79
Early online date12 Feb 2019
DOIs
Publication statusPublished - Feb 2019
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 33329743